Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Body Itching
Aug 15, 2000

I was diagnosed in January 2000 I was started with Combivir & Sustiva I also was taking prozac 40mg. I am 30YO male 160lbs. I developed an itch over most of my body from neck down with it most intense near my groin area and buttocks. They tried lamisil, prescription cortisone and took me off all of my meds for 1 month with no help. I was then sent to a dermatologist and a biopsy was taken with a result that I was hypersensitive to something but they don't know what?.. So then I was sent to an allergist and he thought it was my detergent (Tide) So I switched to a baby detergent & Dove with no help. Do you have any suggestions about what it might be -- maybe nerves?? Please help if you can

Response from Dr. Boyle

Given the extensive workup and treatment that you have already had, it is tough to imagine that it is your current medications, but that is still remotely possible. It could also be "nerves", but that doesn't explain the biopsy findings. I would suggest you continue to work with your allergist and consider intensifying your anti-itch medications, especially if your current antiretroviral regimen is working well. Brian Boyle, M.D., J.D.



Previous
Just Diagnosed - What now?
Next
Emotional Outbursts w/ Cocktail and OTC

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement